# SDR SWAA2021122250724

- Difficulty date: December 6, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 06-186 FWD PIT FLOOR PANEL 120CF CORRODED ; / [01] EVALUATED FLOOR PNL 120CF FOUND TO BE OUT OF LIMITS IAW SR 53-00-53-1A -1 FIG102 GREATER THAN 20'; [02] VERIFIED MATERIAL AS .071 2024 T3 IAW AMM 25-52-01-201-801 ATAG A03993; [03] VERIFIED STEP 1; [04] VERIFIED STEP 2; [05] VERIFIED STEPS 1-2; [06] FABRICATED FOR PNL 120 CF IAW AMM 25-52-01-201-801; [07] VERIFIED STEP 6; [08] VERIFIED STEP 6 AND OK TO TREAT AND PRIME; [09] ALODINE THE TOP OF PNL WITH BONDERITE 1001 IAW AMM 51-21-41-370-801 BOTTOM SIDE ALODINE WITH BONDERITE 1200 IAW AMM 51-21-41-370-802 AND PRIMED THE BOTTOM SIDE ONLY WITH TYPE 10-11 PRIMER IAW AMM 51-21-72-370-804; [10] VERIFIED STEP 9; [11] VERIFIED ITEMS 9 AND 10; [12] AUDIT C/W
